Alert archive / Ohio / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 53, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Mar 30, 2012, 7:32 PM EDT for 6 counties in Ohio. It was in force for 58 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 30, 2012, 7:32 PM EDT (23:32 UTC)
- Expired
- Mar 30, 2012, 8:30 PM EDT
- In force
- 58 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
Counties Clark County, OH, Fayette County, OH, Franklin County, OH, Greene County, OH, Madison County, OH, Pickaway County, OH
The radar
The Cincinnati radar (KILN), 40 km from the middle of the area, began a volume at 23:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 30, 8:21 PM EDT | HAIL 1 | 4 Ese Jamestown, OH |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 49 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 30, 3:24 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 11.5 hours before the alert went out and 38 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 825 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 249 m²/s²
- 0-3 km storm-relative helicity
- 364 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
430
WUUS51 KILN 302332
SVRILN
OHC023-047-049-057-097-129-310030-
/O.NEW.KILN.SV.W.0053.120330T2332Z-120331T0030Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
732 PM EDT FRI MAR 30 2012
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN FAYETTE COUNTY IN CENTRAL OHIO...
SOUTHWESTERN FRANKLIN COUNTY IN CENTRAL OHIO...
SOUTHERN MADISON COUNTY IN CENTRAL OHIO...
NORTHWESTERN PICKAWAY COUNTY IN CENTRAL OHIO...
SOUTHERN CLARK COUNTY IN WEST CENTRAL OHIO...
GREENE COUNTY IN WEST CENTRAL OHIO...
* UNTIL 830 PM EDT.
* AT 727 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF
PRODUCING WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR CLIFTON...
MOVING EAST AT 40 MPH.
* LOCATIONS IMPACTED INCLUDE...
JAMESTOWN...
SOUTH CHARLESTON...
JEFFERSONVILLE...
MOUNT STERLING...
IN ADDITION...SELMA...BELL CENTER...GLADSTONE...LISBON...SHADY
GROVE...SOUTH SOLON...BOOKWALTER AND MIDWAY ARE NEAR THE PATH OF THIS
SEVERE THUNDERSTORM.
THIS INCLUDES THE FOLLOWING INTERSTATES...
I-70 BETWEEN MILE MARKERS 42 AND 59...
I-71 BETWEEN MILE MARKERS 66 AND 97...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT
FRIDAY EVENING FOR SOUTHEASTERN INDIANA AND SOUTHWESTERN OHIO.
&&
LAT...LON 3959 8308 3965 8411 3982 8410 3984 8405
3986 8405 3991 8399 3984 8304
TIME...MOT...LOC 2333Z 277DEG 34KT 3978 8376
$$1 follow-up statement
291 WWUS51 KILN 310016 SVSILN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 816 PM EDT FRI MAR 30 2012 OHC023-047-049-057-097-129-310030- /O.CON.KILN.SV.W.0053.000000T0000Z-120331T0030Z/ CLARK OH-FAYETTE OH-FRANKLIN OH-GREENE OH-MADISON OH-PICKAWAY OH- 816 PM EDT FRI MAR 30 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM EDT FOR NORTHWESTERN PICKAWAY...SOUTHERN MADISON...SOUTHWESTERN FRANKLIN AND NORTHERN FAYETTE COUNTIES IN CENTRAL OHIO...AND EASTERN GREENE AND SOUTHEASTERN CLARK COUNTIES IN WEST CENTRAL OHIO... AT 814 PM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL AND WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR MOUNT STERLING...MOVING EAST AT 40 MPH. THIS STORM WILL AFFECT MAINLY RURAL AREAS OF EASTERN GREENE... NORTHERN FAYETTE...NORTHWESTERN PICKAWAY...SOUTHEASTERN CLARK... SOUTHERN MADISON AND SOUTHWESTERN FRANKLIN COUNTIES...INCLUDING DEER CREEK LAKE...DERBY...HARRISBURG...FIVE POINTS...ORIENT...DARBYVILLE AND COMMERCIAL POINT. THIS INCLUDES THE FOLLOWING INTERSTATE... I-71 BETWEEN MILE MARKERS 66 AND 97... PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY. && LAT...LON 3988 8368 3984 8304 3959 8308 3964 8390 TIME...MOT...LOC 0016Z 277DEG 34KT 3973 8324 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 30, 3:51 PM EDT, 3 hours 41 minutes earlier.
Area forecast discussion, Mar 30, 3:51 PM EDT, 3 hours 41 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 351 PM EDT FRI MAR 30 2012 .SYNOPSIS... A LOW PRESSURE SYSTEM WILL TRACK EAST ACROSS THE REGION LATE THIS AFTERNOON INTO THE EVENING...BRINGING SHOWERS AND THUNDERSTORMS. HIGH PRESSURE WILL BUILD IN AGAIN ON SATURDAY. A BACK DOOR COLD FRONT WILL DROP THROUGH THE GREAT LAKES AND INTO THE REGION ON SUNDAY BRINGING ANOTHER CHANCE OF PRECIPITATION. && .NEAR TERM /UNTIL 6 AM SATURDAY MORNING/... SEEING SOME SCT CONVECTION DEVELOPING OUT AHEAD OF LOW PRESSURE IN ERN IL/WRN IN. THE MODELS ARE FAIRLY CONSISTENT IN PUSHING THE LOW EASTWARD ALONG WITH ITS ATTENDANT CDFNT. MESOSCALE MODELS FORM A LINE OF CONVECTION AHEAD OF THE CDFNT IN INDIANA AND BRING IT INTO THE NW AROUND 21Z. LINE WORKS ACROSS THE FA REACHING THE SE BY 03Z. FRONT TRIES TO LAY OUT ACROSS THE S...SO MIGHT SEE SOME LINGERING PCPN THERE AFT 06Z...BUT DYNAMICS AND INSTABILITY WANES QUICKLY. WENT WITH A MODEL BLEND FOR LOWS TONIGHT...PUTTING UPPER 30S IN THE N AND LOWER 50S IN THE S. NOT EXPECTING A CHANCE OF FROST TONIGHT IN THE N AS MODELS ARE BRINGING IN LOW LEVEL CLOUDS POST FRONTAL. && .SHORT TERM /6 AM SATURDAY MORNING THROUGH SUNDAY NIGHT/... HIGH PRESSURE RIDGE AT SFC NOSES DOWN INTO THE REGION ON SATURDAY. MODELS ARE SHOWING ABUNDANT H9 MOISTURE OVER THE FA AT THE BEGINNING OF THE DAY. LOW LEVEL MOISTURE/CLOUDS MIX OUT AS THE DAY PROGRESSES. THE AXIS OF THE RIDGE SLIDES ACROSS THE FA SATURDAY NIGHT. THE FLOW ALOFT TURNS TO THE NW SATURDAY AS H5 RIDGE BUILDS IN THE PLAINS. A BACKDOOR CDFNT DROPS THROUGH THE LAKES SUNDAY. MODELS DIFFER A LITTLE IN THE SCENARIO. THE GFS/ECMWF DROP CDFNT DOWN ACROSS THE FA WITH SCT CONVECTION. THE NAM IS A LITTLE SLOWER WITH THE FNT AND FARTHER N. DECIDED TO GO WITH THE GFS/ECMWF SOLUTION...SO BROUGHT CHC POPS IN SUNDAY AND MOVED THEM INTO THE SRN AND WRN SECTIONS BY SUNDAY NIGHT. NAM MOS TEMPERATURES ARE MUCH COOLER FOR HIGHS ON SATURDAY. A MODEL CONSENSUS INDICATES THAT HIGHS CLOSER TO THE GFS MOS SEEM MORE REASONABLE. SATURDAY NIGHT UNDER MOSTLY CLEAR SKIES...TEMPERATURES WILL COOL. WILL HAVE TO KEEP AN EYE OUT FOR PATCHY FROST IN THE NE FOR THAT TIME...BUT RIGHT NOW FEEL IT IS TOO EARLY TO WORRY ABOUT IT TOO MUCH. TEMPERATURES REBOUND QUICKLY ON SUNDAY AHEAD OF THE FRONT. ONCE AGAIN LEANED TOWARDS THE WARMER GFS MOS VALUES. && .LONG TERM /MONDAY THROUGH THURSDAY/... MID LEVEL RIDGING WILL BE IN PLACE ACROSS THE OHIO VALLEY BY 12Z MONDAY MORNING WITH A WEAKENING COLD FRONT TO OUR SOUTH. THE MODELS ARE TRYING TO SHOW THIS FRONT LIFTING BACK TO THE NORTHEAST AS A WARM FRNT THROUGH THE DAY ON MONDAY...BUT DISAGREE ON BOTH THE TIMING AND THE STRENGTH OF THIS FEATURE. WILL THEREFORE JUST HANG ON TO SOME LOWER CHANCE POPS MONDAY INTO MONDAY NIGHT. THE MODELS ARE ALSO HAVING A DIFFICULT TIME RESOLVING THE SHORT WAVE ENERGY MOVING OUT OF THE ROCKIES THROUGH MID WEEK. BOTH THE 12Z NAM AND 12Z CMC ARE TRYING TO CLOSE OFF A 5H LOW AS IT MOVES INTO THE TENNESSEE VALLEY WEDNESDAY INTO THURSDAY. HOWEVER...THE 00Z ECMWF KEEPS THE CLOSED LOW WELL BACK TO THE SOUTHWEST AND AS A RESULT IS MUCH SLOWER TO BRING RIDGING IN FROM THE WEST THROUGH LATE IN THE WEEK. IN FACT...THE 00Z ECMWF KEEPS A FAIRLY DEEP TROUGH OVER THE NORTHEASTERN UNITED STATES THROUGH THE LONG TERM PERIOD. IT LOOKS LIKE THERE WILL BE A DECENT CHANCE OF SHOWERS AND THUNDERSTORMS BY TUESDAY AS THE INITIAL ENERGY APPROACHES BUT THE QUESTION WILL BE HOW LONG ANY TREAT WILL HANG AROUND INTO THE MIDDLE PART OF THE WEEK. WITH THE CLOSED LOW OF THE GFS/CMC WOULD THINK ANY LINGERING PCPN WOULD MAINLY REMAIN TO OUR SOUTHWEST. MEANWHILE...ANY PCPN PUSHING DOWN THE BACK SIDE OF THE TROUGH OF THE ECMWF SHOULD MAINLY REMAIN TO OUR EAST. WILL THEREFORE GO WITH A DRY FORECAST FROM MID WEEK ON...BUT CONFIDENCE IS NOT VERY HIGH WITH THIS FORECAST. OF COURSE TEMPERATURES THROUGH THE WEEK WILL ALSO BE AFFECTED BY ALL OF THIS. WILL GENERALLY GO WITH A BLEND OF PERSISTENCE AND THE MODELS BUT PERHAPS TREND A LITTLE MORE TOWARD THE COOLER ECMWF...WHICH WOULD KEEP TEMPERATURES FAIRLY SEASONABLE THROUGH THE WEEK. && .AVIATION /19Z FRIDAY THROUGH WEDNESDAY/... COLD FRONT WILL APPROACH THE AREA TONIGHT. EXPECT GUSTY SOUTHWEST WINDS UP TO 25 KTS LATE THIS AFTERNOON AND EARLY THIS EVENING. THUNDERSTORMS WILL DEVELOP AHEAD OF THE FRONT AND SHOULD AFFECT ALL TAF SITES THIS EVENING. HAVE FORECAST TEMPO MVFR IN THESE THUNDERSTORMS MAINLY AFTER 22Z...THROUGH 04Z. HOWEVER...CONDITIONS IN MORE INTENSE STORMS COULD REACH IFR DURING THIS TIME PERIOD. AFTER 04Z...THE COLD FRONT WILL PUSH FROM NORTHWEST TO SOUTHEAST ACROSS THE AREA. WINDS WILL THEN SHIFT TO THE NORTHWEST AND AN MVFR CLOUD DECK WILL SPREAD ACROSS THE TERMINALS. AT THIS TIME IT APPEARS THE MVFR CLOUD DECK WILL PERSIST ACROSS ALL TERMINALS FROM LATE TONIGHT THROUGH MOST OF THE DAY SATURDAY. OUTLOOK...SCATTERED THUNDERSTORMS POSSIBLE SUNDAY INTO TUESDAY. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. && SYNOPSIS...SITES NEAR TERM...SITES SHORT TERM...SITES LONG TERM...JGL AVIATION...LATTO
Hazardous weather outlook, Mar 30, 10:46 AM EDT, 8 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 1046 AM EDT FRI MAR 30 2012 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-311500- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY- FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN- HIGHLAND-ADAMS-PIKE-SCIOTO- 1046 AM EDT FRI MAR 30 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TODAY AND TONIGHT. A LOW PRESSURE SYSTEM WILL MOVE EAST THROUGH THE REGION TODAY... BRINGING SHOWERS AND THUNDERSTORMS TO THE AREA. SOME OF THESE STORMS MAY BE SEVERE LATE THIS AFTERNOON INTO THIS EVENING. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY THREATS...BUT ISOLATED TORNADOES ARE ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED.
In the hours before
Local storm report, Mar 30, 7:10 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
710 PM EDT FRI MAR 30 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0702 PM HAIL UNION 39.90N 84.31W
03/30/2012 E1.00 INCH MONTGOMERY OH TRAINED SPOTTER
&&
JDRLocal storm report, Mar 30, 7:12 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
712 PM EDT FRI MAR 30 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0706 PM HAIL BROOKVILLE 39.84N 84.42W
03/30/2012 E1.00 INCH MONTGOMERY OH BROADCAST MEDIA
DIME TO QUARTER SIZE HAIL
&&
SNYDERLocal storm report, Mar 30, 7:18 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
718 PM EDT FRI MAR 30 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0712 PM FUNNEL CLOUD 5 NW JOHNSTOWN 40.19N 82.76W
03/30/2012 LICKING OH FIRE DEPT/RESCUE
911 CENTER RELAYED FIRE DEPT REPORT OF FUNNEL CLOUD
VIEWED FROM ROUTE 37 NORTHWEST OF JOHNSTOWN
&&
SNYDERLocal storm report, Mar 30, 7:21 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
721 PM EDT FRI MAR 30 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0712 PM HAIL ENGLEWOOD 39.86N 84.31W
03/30/2012 E0.75 INCH MONTGOMERY OH PUBLIC
&&Local storm report, Mar 30, 7:24 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
724 PM EDT FRI MAR 30 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0714 PM HAIL WEST ALEXANDRIA 39.74N 84.53W
03/30/2012 E0.88 INCH PREBLE OH PUBLIC
&&Local storm report, Mar 30, 7:28 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
728 PM EDT FRI MAR 30 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0724 PM HAIL 3 S ENGLEWOOD 39.82N 84.31W
03/30/2012 M1.25 INCH MONTGOMERY OH BROADCAST MEDIA
INTERSECTION OF OLIVE AND SHILOH SPRING ROADS IN TROTWOOD
0724 PM TSTM WND GST 3 S ENGLEWOOD 39.82N 84.31W
03/30/2012 M68 MPH MONTGOMERY OH BROADCAST MEDIA
AT OLIVE AND SHILOH SPRINGS ROADS IN TROTWOOD
&&
SNYDERThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 30, 4:52 PM EDT | Special Weather Statement | ILN | Auglaize, Darke, Hardin, Logan, Mercer, Shelby | 53 min |
| Mar 30, 5:19 PM EDT | Severe Thunderstorm Warning | ILN | Darke, Miami, Shelby | 41 min |
| Mar 30, 5:35 PM EDT | Severe Thunderstorm Warning | ILN | Hardin, Logan, Union | 25 min |
| Mar 30, 5:54 PM EDT | Special Weather Statement | ILN | Champaign | 36 min |
| Mar 30, 5:58 PM EDT | Special Weather Statement | ILN | Delaware, Union | 47 min |
| Mar 30, 6:07 PM EDT | Special Weather Statement | ILN | Miami | 38 min |
| Mar 30, 6:17 PM EDT | Severe Thunderstorm Warning | ILN | Champaign, Logan, Madison, Union | 43 min |
| Mar 30, 6:23 PM EDT | Special Weather Statement | ILN | Miami | 67 min |
| Mar 30, 6:36 PM EDT | Severe Thunderstorm Warning | ILN | Delaware, Licking | 54 min |
| Mar 30, 6:41 PM EDT | Severe Thunderstorm Warning | ILN | Darke, Miami, Montgomery, Preble | 49 min |
| Mar 30, 6:52 PM EDT | Severe Thunderstorm Warning | ILN | Champaign, Clark, Miami | 53 min |
| Mar 30, 6:57 PM EDT | Tornado Warning | ILN | Delaware, Licking | 33 min |
| Mar 30, 7:00 PM EDT | Severe Thunderstorm Warning | ILN | Delaware, Franklin, Madison, Union | 45 min |
| Mar 30, 7:29 PM EDT | Severe Thunderstorm Warning | ILN | Licking | 31 min |
| Mar 30, 7:34 PM EDT | Severe Thunderstorm Warning | ILN | Champaign, Clark, Delaware, Franklin, Madison, Union | 41 min |
| Mar 30, 7:38 PM EDT | Tornado Warning | ILN | Licking | 22 min |
| Mar 30, 7:42 PM EDT | Tornado Warning | ILN | Delaware, Franklin, Licking | 33 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.